# SDR SIMA20161228001

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,867 hours, 10,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED EXIT SIGNS AT PAX DOOR AND GALLEY CEILING, AND FWD 2 CABIN OVERHEAD EMERGENCY LIGHTS DO NOT ILLUMINATE. REMOVED AND REPLACED THE NR 1 EPSU BATTERY PACK AND CHARGER IAW AMM 33-51-17. OPS CHECKED GOOD.
